Alert archive / Michigan / Frost Advisories in 2016
Frost Advisory 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this frost advisory at Oct 21, 2016, 11:01 AM EDT for 22 counties in Michigan. It took effect at Oct 21, 2016, 11:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2016, 11:01 AM EDT (15:01 UTC)
- In effect from
- Oct 21, 2016, 11:00 PM EDT
- Expired
- Oct 22, 2016, 6:48 AM EDT
- In force
- 8 hr
- Issued by
- NWS Grand Rapids, MI
All 22 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 33 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
715 WWUS73 KGRR 211501 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1101 AM EDT FRI OCT 21 2016 MIZ038>040-044>046-051-052-057>059-065>067-072>074-212315- /O.NEW.KGRR.FR.Y.0006.161022T0300Z-161022T1400Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 1101 AM EDT FRI OCT 21 2016 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SATURDAY. HAZARDOUS WEATHER... * TEMPERATURES WILL DROP TO THE LOW AND MID 30S LATE TONIGHT. * FROST IS LIKELY. IMPACTS... * TENDER VEGETATION SHOULD BE PROTECTED OR HARVESTED OTHERWISE THEY COULD BE DAMAGED OR KILLED BY THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050-056-064-212315- /O.NEW.KGRR.FR.Y.0006.161022T0600Z-161022T1300Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GRAND HAVEN...JENISON...HOLLAND 1101 AM EDT FRI OCT 21 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. HAZARDOUS WEATHER... * TEMPERATURES WILL DROP TO THE LOW AND MID 30S INLAND FROM THE LAKE LATE TONIGHT. * AREAS OF FROST ARE LIKELY ESPECIALLY FOR EASTERN AREAS OF THE LAKE SHORE COUNTIES. IMPACTS... * TENDER VEGETATION SHOULD BE PROTECTED OR HARVESTED OTHERWISE THEY COULD BE DAMAGED OR KILLED BY THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JK
4 follow-up statements
165 WWUS73 KGRR 211944 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 344 PM EDT FRI OCT 21 2016 MIZ038>040-044>046-051-052-057>059-065>067-072>074-220345- /O.CON.KGRR.FR.Y.0006.161022T0300Z-161022T1400Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 344 PM EDT FRI OCT 21 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SATURDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL DROP TO THE LOW AND MID 30S LATE TONIGHT. * FROST IS LIKELY. IMPACTS... * TENDER VEGETATION SHOULD BE PROTECTED OR HARVESTED OTHERWISE THEY COULD BE DAMAGED OR KILLED BY THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050-056-064-220345- /O.CON.KGRR.FR.Y.0006.161022T0600Z-161022T1300Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GRAND HAVEN...JENISON...HOLLAND 344 PM EDT FRI OCT 21 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL DROP TO THE MID 30S INLAND FROM THE LAKE LATE TONIGHT. * AREAS OF FROST ARE LIKELY ESPECIALLY FOR EASTERN AREAS OF THE LAKE SHORE COUNTIES. IMPACTS... * TENDER VEGETATION SHOULD BE PROTECTED OR HARVESTED OTHERWISE THEY COULD BE DAMAGED OR KILLED BY THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JK
199 WWUS73 KGRR 220224 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1024 PM EDT FRI OCT 21 2016 MIZ038>040-044>046-051-052-057>059-065>067-072>074-221030- /O.CON.KGRR.FR.Y.0006.161022T0300Z-161022T1400Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 1024 PM EDT FRI OCT 21 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL DROP TO THE LOW AND MID 30S LATE TONIGHT. * FROST IS LIKELY. IMPACTS... * TENDER VEGETATION SHOULD BE PROTECTED OR HARVESTED OTHERWISE THEY COULD BE DAMAGED OR KILLED BY THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050-056-064-221030- /O.CON.KGRR.FR.Y.0006.161022T0600Z-161022T1300Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GRAND HAVEN...JENISON...HOLLAND 1024 PM EDT FRI OCT 21 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL DROP TO THE MID 30S INLAND...AWAY FROM LAKE MICHIGAN LATE TONIGHT. * AREAS OF FROST ARE LIKELY ESPECIALLY FOR EASTERN AREAS OF THE LAKE SHORE COUNTIES. IMPACTS... * TENDER VEGETATION SHOULD BE PROTECTED OR HARVESTED OTHERWISE THEY COULD BE DAMAGED OR KILLED BY THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ DUKE
297 WWUS73 KGRR 220803 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 403 AM EDT SAT OCT 22 2016 MIZ037-043-050-056-064-220915- /O.CAN.KGRR.FR.Y.0006.000000T0000Z-161022T1300Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GRAND HAVEN...JENISON...HOLLAND 403 AM EDT SAT OCT 22 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE FROST ADVISORY. CLOUDS AND ISOLATED RAIN SHOWERS MOVED IN FROM LAKE MICHIGAN EARLY THIS MORNING AND TEMPERATURES ALONG THE LAKESHORE WERE AROUND 40 DEGREES AT 4 AM. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-221400- /O.CON.KGRR.FR.Y.0006.000000T0000Z-161022T1400Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 403 AM EDT SAT OCT 22 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... HAZARDOUS WEATHER... * A FEW MORE HOURS WITH TEMPERATURES IN THE MID TO UPPER 30S. * AREAS OF FROST. IMPACTS... * TENDER VEGETATION COULD BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
222 WWUS73 KGRR 221048 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 648 AM EDT SAT OCT 22 2016 MIZ038>040-044>046-051-052-057>059-065>067-072>074-221200- /O.CAN.KGRR.FR.Y.0006.000000T0000Z-161022T1400Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 648 AM EDT SAT OCT 22 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE FROST ADVISORY. CLOUDS MOVED IN EARLY THIS MORNING CAUSING TEMPERATURES TO RISE A FEW DEGREES. MOST LOCATIONS WERE AROUND 40 DEGREES AS OF 6 AM, SO THE FROST ADVISORY HAS BEEN CANCELLED. MANY LOCATIONS DID FALL INTO THE MID 30S EARLIER WHEN SKIES WERE CLEAR, SO SOME FROST LIKELY DID OCCUR IN SPOTS. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this frost advisory went out at Oct 21, 10:53 AM EDT, 8 minutes earlier.
Area forecast discussion, Oct 21, 10:53 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1053 AM EDT Fri Oct 21 2016
LATEST UPDATE...
Update/Marine
.SYNOPSIS...
Issued at 330 AM EDT Fri Oct 21 2016
Temperatures closer to normal for this time of year can be expected
today and Saturday, then a slight warmup will occur on Sunday. That
warm up will be very short lived however and most of next week will
have near normal highs in the low to mid 50s.
&&
.UPDATE...
Issued at 1053 AM EDT Fri Oct 21 2016
Will issue a frost advisory for most of the CWA for tonight.
We continue to advect in drier air and with dew points in the mid
and upper 30s already, frost appears likely late tonight. The low
clouds may be a factor, but feel we will see occasional pockets of
mostly clear skies inland from the lake, that most areas will dip
into the low and mid 30s for a period tonight. The lake shore will
continue to see more clouds due to the lake effect, but will also
put these counties into the advisory, minus Van Buren County,
since eastern areas of these counties should see some clearing and
at least patchy frost.
We are nearing the end of the growing season, but there are still
concerns for the grape crop that has largely not been harvested
yet. Also due to wet fields some crops that normal would have been
harvested by now are still in the fields. Backyard potted plants
will also need to be brought in.
&&
.SHORT TERM...(Today through Sunday)
Issued at 330 AM EDT Fri Oct 21 2016
Banded precip has been slow to end around Jackson so will carry a
few more hours of scattered rain showers in the far southeast CWFA
this morning. Otherwise considerable cumulus/stratocu clouds should
linger today with upr trough/cold pool aloft. Dry northerly flow may
counter this a bit so will side with a partly sunny sky fcst today
for most zones.
Almost due north flow will result in most of the lake effect showers
remaining offshore this morning with the exception of the wrn
portion of Mason and Oceana counties where likely pops may even be
in order. The flow does back slightly this afternoon and some of
those showers may begin impacting more of the lakeshore,
particularly south of Holland.
Some lake effect will probably linger tonight as well near the coast,
although if enough clearing takes place inland, then a land breeze
will push them offshore overnight. Clearing inland was also dictate
temps and degree of frost formation. Since questions still remain on
extent of clearing and if the winds will drop off, for now will go
with mid to upr 30s inland tonight and patchy frost.
Some concern on Saturday that lake clouds will spread inland in
backing westerly flow and limit amount of sunshine. Prospects for
sun are better on Sunday due as warm advection erodes lake clouds,
but northern areas should see an increase in clouds late as front
slips south from nrn lwr MI.
.LONG TERM...(Sunday night through Thursday)
Issued at 330 AM EDT Fri Oct 21 2016
The active weather is back-loaded during the long term...mainly
Wednesday into Thursday.
High pressure will move from the Northern Plains sunday night east
to New England by Tuesday. That will produce a few days of dry
weather though mid week. Developing low pressure in the Plains will
make a run at the Great Lakes Wednesday into Thursday. Both the
ecmwf and gfs take the sfc low across Lower Michigan Wednesday
night. A large area of rain is progd with this system, which also
has good upper support. A short wave is progd to move across the
state late Wednesday. Light rain will linger into Thursday as the
low moves east.
Highs through the period will be close to normal...mid 50s with lows
in the 30s and 40s.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 740 AM EDT Fri Oct 21 2016
VFR cigs around 3500 ft AGL are expected today, with a few showers
possible at MKG this afternoon and evening. Some clearing is
likely tonight, mainly east of GRR and AZO. Northerly sfc winds
will average around 10 kts today, diminishing slightly tonight.
&&
.MARINE...
Issued at 1053 AM EDT Fri Oct 21 2016
Conditions were gradually improving over the lake shore waters
this morning and this trend will continue as winds slowly
diminish. Will adjust the small craft advisory to end at 1 PM
north of Holland. Areas south of Holland will be last to subside
with the northerly flow, and an overnight ending still looks good.
&&
.HYDROLOGY...
Issued at 330 PM EDT Thu Oct 20 2016
Rivers continue to improve through much of the area. Rainfall has
played out today mostly as expected. Small rises may occur along
small streams in affected locations. Otherwise, overall
precipitation chances are rather limited through the next 5 days.
Better chances for rain exist through the middle of next week. River
levels are expected to continue to fall. No flooding is forecast.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Frost Advisory from 2 AM to 9 AM EDT Saturday for MIZ037-043-050-
056-064.
Frost Advisory from 11 PM this evening to 10 AM EDT Saturday for
MIZ038>040-044>046-051-052-057>059-065>067-072>074.
LM...Small Craft Advisory until 1 PM EDT this afternoon for
LMZ846>849.
Small Craft Advisory until 4 AM EDT Saturday for LMZ844-845.
&&
UPDATE...JK
SYNOPSIS...Meade
SHORT TERM...Meade
LONG TERM...04
AVIATION...Meade
HYDROLOGY...JAM
MARINE...JKHazardous weather outlook, Oct 21, 4:30 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 430 AM EDT FRI OCT 21 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-220830- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 430 AM EDT FRI OCT 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT PATCHY FROST IS EXPECTED TONIGHT INLAND FROM LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-220830- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 430 AM EDT FRI OCT 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WINDS AND WAVES WILL IMPACT MOST OF THE NEARSHORE AREA TODAY... AND SOUTH OF GRAND HAVEN TONIGHT. WATERSPOUTS ARE POSSIBLE ON LAKE MICHIGAN TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT PERIOD OF HAZARDOUS WINDS AND WAVES WILL BE FROM LATE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
Nearby
Frost Advisories in Michigan, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.